# SDR SWAA2022030174149

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140CF HAS AREAS OF CORROSION ALONG THE OUTER EDGES. / REMOVED AND EVALUATED CORRSION. BLEND DIMENSION 5' X 2' WITH MAX DEPTH OF .040' FROM ORIGINAL .080' WITH .040'. BLEND FOUND TO BE OUT OF LIMITS ON SRM 53-00-53-1A-1. REPLACED PANEL ON TABLE PER AIPC 25-52-10-02. P/N 453A2610-1
